Probabilistic solution of nonlinear oscillators excited by combined Gaussian and Poisson white noises
H.T. Zhu1; Er G.K.2; Iu V.P.2; Kou K.P.2
2011-06-06
Source PublicationJournal of Sound and Vibration
ISSN0022-460X
Volume330Issue:12Pages:2900-2909
Abstract

The stationary probability density function (PDF) solution of the stochastic response of nonlinear oscillators is investigated in this paper. The external excitation is assumed to be a combination of Gaussian and Poisson white noises. The PDF solution is governed by the generalized Kolmogorov equation which is solved by the exponential-polynomial closure (EPC) method. In order to evaluate the effectiveness of the EPC method, different nonlinear oscillators are considered in numerical analysis. Nonlinearity exists either in displacement or in velocity for these nonlinear oscillators. The impulse arrival rate, mono-modal PDF and bi-modal PDF are also considered in this study. Compared to the PDF given by Monte Carlo simulation, the EPC method presents good agreement with the simulated result, which can also be observed in the tail region of the PDF solution.

DOIhttps://doi.org/10.1016/j.jsv.2011.01.005
URLView the original
Indexed BySCIE
Language英語English
WOS Research AreaAcoustics ; Engineering ; Mechanics
WOS SubjectAcoustics ; Engineering, Mechanical ; Mechanics
WOS IDWOS:000289919400016
PublisherACADEMIC PRESS LTD- ELSEVIER SCIENCE LTD, 24-28 OVAL RD, LONDON NW1 7DX, ENGLAND
The Source to ArticleScopus
Fulltext Access
Citation statistics
Cited Times [WOS]:32   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionDEPARTMENT OF CIVIL AND ENVIRONMENTAL ENGINEERING
Affiliation1.Department of Civil Engineering, Tianjin University, Tianjin 300072, PR China
2.Department of Civil and Environmental Engineering, University of Macau, Macao SAR, PR China
Recommended Citation
GB/T 7714
H.T. Zhu,Er G.K.,Iu V.P.,et al. Probabilistic solution of nonlinear oscillators excited by combined Gaussian and Poisson white noises[J]. Journal of Sound and Vibration,2011,330(12):2900-2909.
APA H.T. Zhu,Er G.K.,Iu V.P.,&Kou K.P..(2011).Probabilistic solution of nonlinear oscillators excited by combined Gaussian and Poisson white noises.Journal of Sound and Vibration,330(12),2900-2909.
MLA H.T. Zhu,et al."Probabilistic solution of nonlinear oscillators excited by combined Gaussian and Poisson white noises".Journal of Sound and Vibration 330.12(2011):2900-2909.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[H.T. Zhu]'s Articles
[Er G.K.]'s Articles
[Iu V.P.]'s Articles
Baidu academic
Similar articles in Baidu academic
[H.T. Zhu]'s Articles
[Er G.K.]'s Articles
[Iu V.P.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[H.T. Zhu]'s Articles
[Er G.K.]'s Articles
[Iu V.P.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.